| Model Number |
N/A |
| Medical Device Problem Codes |
Difficult to Insert (1316); Material Deformation (2976)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/30/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the articular surface has a design defect, as it was impossible to clip the polyethylene on the tibial base due to pe deformation.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).Report source: foreign : (b)(6).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6.Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product/provided pictures identified signs of use (nicked or gouged) and the dovetail feature is flared.Device history record (dhr) was reviewed and no discrepancies were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.